标题:Path covering number and L(2,1)-labeling number of graphs
作者:Lu, CH[1];Zhou, Q[1]
作者全称:Lu, Changhong[1];Zhou, Qing[1]
通讯作者:Lu, C.(chlu@math.ecnu.edu.cn)
通讯作者地址:Lu, CH (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.
出版年:2013
卷:161
期:13-14
页码:2062-2074
关键词:Algorithm; Hole index; L (2, 1)-labeling; Path covering number
摘要:A path covering of a graph G is a set of vertex disjoint paths of G containing all the vertices of G. The path covering number of G, denoted by P(G), 更多
收录类别:SCOPUS;SCIE;EI
WOS被引:3
Scopus被引:4
当年影响因子:0.956
5年影响因子:0.785
JCR分区:Q2
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 3 更新
scopus被引: 4

影响因子

当年影响因子 : 0.956

网络计量

其他

TOP